# SDR CA991229015

- Difficulty date: December 3, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737275C
- Aircraft time: 61,480 hours, 61,592 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5260 · Entrance Stairs
- Part: Housing
- Part number: 65566562
- Condition: Cracked
- Location: Aft Stairs
- Component: Airstairs, Boeing, 65529971
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND AFT STAIR NOT FULLY EXTENDED. AFT STAIR FORWARD TRANSMISSION HOUSING CRACKED AND TOP STEP AFT HINGE SEGMENT CRACKED. PARTS REPLACED OR REPAIRED.
